# SDR COW2003F00000

- Difficulty date: May 2, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N103WP
- Make and model: Scwzer 269D
- Aircraft serial: 51573
- Engine: Lyc HIO360*
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 269A55753
- Condition: Failed
- Location: Idler Pulley
- Part time: 6,665 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 5/2/03, WHILE ON FINAL APPROACH TO AIRPORT, PILOT HEARD A LOAD EXPLOSION, FOLLOWED BY A LOSS OF ENGINE TACH.  PILOT INITIATED AUTOROTATION TO OPEN FIELD ON AIRPORT PROPERTY.  ON 5/3/03, DISCOVERED CLUTCH CONTROL SPRING HANGING OVER EXHAUST AND IDLER PULLEY SUPPORT EARS STILL ATTACHED.  INVESTIGATOR RETRIEVED PART FOR FURTHER ANALYSIS.
